Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Spot on the scrotum has got bigger and itchy. Scrotal dermatitis or psoriasis?

i noticed a spot on my scrotum about a month ago and didnt really think anything about it until a few days ago and noticed that it had gotten bigger and was itching but it doesnt hurt... i found pictures online and it looks like it could be scrotal dermatitis or psoriasis? im in the military and i read online that you cant be in the military with psoriasis so im afraid to go to the doctor because i dont want to get discharged. please help
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

I would be more specific on my diagnosis if I had a look at the lesions you have.Do try our paid service where you can attach the images of the lesions you have.

Based on your descriptions I suspect the lesions on your scrotum to be due to fungal infections , which can be treated by applying Keto cream twice daily over the affected part.

Wish you good health.

Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor